# SDR USAA200704005

- Difficulty date: April 23, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Aircraft time: 55,503 hours, 37,979 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727d S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STA 727D + 18" AND S24L.  INSTALLED DOUBLER PER SRM 53-00-01 AND TR 53-60-03A.
